# SDR AALA202512181003

- Difficulty date: December 13, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737823
- Aircraft serial: 31269
- Aircraft time: 24,067 hours, 10,612 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LH F/A EMERGENCY FLASH LIGHT BATTERY NEEDS REPLACEMENT. REPLACED F/A AFT LH FLASH LIGHT BATTERY IAW AMM 25-64-00.
